# SDR QXEA2011010300954

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT WING FUEL ACCESS MOUNT FLANGE HAS AREAS OF FRETTING.  REMOVED DAMAGE FROM MOUNT FLANGE IAW RD 8/4-57-445.  FOUND FLANGE TO BE WITHIN LIMITS.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND 51-25-40-02-01.  COMPLIED WITH RD 8/4-57-445.
